# SDR REXA2016042000612

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 19,766 hours, 12,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHT, STRIP MISSING.  INSTALLED FLOOR STRIP LIGHT AS REQUIRED.
